I need to know how I can find a endocrinologist in the Manchester nh area. don't have a current dr to retest me for my hypothyroidism and I need to find out if my adrenal gland if being affected too my cortisol levels were also disturbed a bit and I need to be retested I feel worse than when I did not be on meds, I am taking levythyroxine at 12.5 mg. I accidentally was taking 25 mg due to not reading the directions thoroughly not intentionally please help and can you suggest any good natural supplents I can use along with my meds. what is sea kelp and l taurine I bought those but not sure what doses I should be doing with and for the hypothyroidism please respond privately to my email at ***@**** I rarely go on this site but I am very concerned of how I am still feeling poorly and my dr that diagnoised me is no longer my dr and I haven't found one yet. my TSH levls were 52 or 58 and my T4 levels were normal
Do you have Hashimoto's? If so then I believe iodine is NOT recommended. And kelp has iodine in it.
You are taking a starter dose. Many people will feel worse for a while before feeling better when first taking thyroid medication until your body adjusts.
Sometimes the adrenals will try to make up for the lack of thyroid in your body. And then when you start taking thyroid hormone it takes a while for the body to recognize that and adjust the adrenals to not produce since you now have thyroid in your blood.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.